# SDR COEA2011111729919

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  EXTERIOR FUSELAGE SKIN AT MAIN CARGO DOOR CUT OUT FORWARD LOWER CORNER HAS AREAS OF CORROSION (LENGTH 18", WIDTH 8", DEPTH .020").  REPAIR PER SRAS DT/S-485/11...6792, SEE ALSO M7 DRAWING FOR DTI 42-25000 AND 8110-3 APPROVING LOW PITCH ON CONCERNED FASTENER.
